# SDR ASAA2017103122369

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 20,019 hours, 6,575 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Open
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A INOPERATIVE.  ACFT GROUNDED.  FOUND ENGAGE INTERLINK CIRCUIT BREAKER OPEN.  RESET THE CIRCUIT BREAKER IAW AMM 20-60-01.  THE CIRCUIT BREAKER REMAINED CLOSED.  PERFORMED DFCS OPS TEST IAW AMM 22-11-00-740-801. OPS CHECKED GOOD.  NO FAULTS NOTED.
